Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Eye Issues Develop After Starting Skyrizi

Eye Issues Develop After Starting Skyrizi

Anyone on Skyrizi develop ANY kind of new eye issues or Vision changes after starting Skyrizi? If so, PLEASE comment and let me know what. There is a biologic that treats Ecezma (I probably spelled that wrong) Dermatitis which is a form of skin disease that does warn of eye issues as a possible side effect. Not for Psoriasis that i know of. It is called DUPIXENT. The reason for this question is I developed wet macular degeneration after starting Skyrizi. I contacted my… read more

A MyPsoriasisTeam Member said:

I’ve never used it so I can’t give you any info. I’m sorry you’re having issues with it.

posted 18 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in